Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 80, Number 4

All articles in this issue are freely accessible.

Quotient rings of a ring and a subring which have a common right ideal
Jay Shapiro.
Proc. Amer. Math. Soc. 80 (1980), 537-543
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 587922
Zero-diminishing linear transformations
Thomas Craven and George Csordas.
Proc. Amer. Math. Soc. 80 (1980), 544-546
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 587923
Cohomological dimension of an abelian monoid
Charles Ching-an Cheng and Jay Shapiro.
Proc. Amer. Math. Soc. 80 (1980), 547-551
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 587924
Semilocal skew group rings
Jan Okniński.
Proc. Amer. Math. Soc. 80 (1980), 552-554
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 587925
Asymptotic prime divisors and analytic spreads
Stephen McAdam.
Proc. Amer. Math. Soc. 80 (1980), 555-559
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 587926
The automorphism group of a near-ring
S. D. Scott.
Proc. Amer. Math. Soc. 80 (1980), 560-562
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 587927
On bialgebras which are simple Hopf modules
David E. Radford.
Proc. Amer. Math. Soc. 80 (1980), 563-568
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 587928
Beware the phony multiplication on Quillen’s $\mathcal{A}^{-1}\mathcal{A}$
R. W. Thomason.
Proc. Amer. Math. Soc. 80 (1980), 569-573
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 587929
Weak continuity of invariant measures for a class of piecewise monotonic transformations
Abraham Boyarsky and Sarah Cooper.
Proc. Amer. Math. Soc. 80 (1980), 574-576
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 587930
Mixed norm $n$-widths
C. de Boor, R. DeVore and K. Höllig.
Proc. Amer. Math. Soc. 80 (1980), 577-583
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 587931
Trace and the regular ring of a finite $AW^{∗} $-algebra
S. K. Berberian.
Proc. Amer. Math. Soc. 80 (1980), 584-586
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 587932
Asymptotic behavior of solutions for a parabolic equation with nonlinear boundary conditions
C. V. Pao.
Proc. Amer. Math. Soc. 80 (1980), 587-593
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 587933
Two new extremal properties of the Koebe-function
R. Klouth and K.-J. Wirths.
Proc. Amer. Math. Soc. 80 (1980), 594-596
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 587934
Hyperfinite-dimensional subspaces of the nonstandard hull of $c_{0}$
L. C. Moore.
Proc. Amer. Math. Soc. 80 (1980), 597-603
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 587935
Nonnormal Dirichlet quotients and nonnormal Blaschke quotients
Shinji Yamashita.
Proc. Amer. Math. Soc. 80 (1980), 604-606
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 587936
Convex and starlike meromorphic functions
James Miller.
Proc. Amer. Math. Soc. 80 (1980), 607-613
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 587937
On finitely generated and projective extensions of Banach algebras
Joan Verdera.
Proc. Amer. Math. Soc. 80 (1980), 614-620
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 587938
Finite groups and invariant solutions to one-dimensional Plateau problems
David Bindschadler.
Proc. Amer. Math. Soc. 80 (1980), 621-626
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 587939
On one-sided harmonic analysis
Rolf Wim Henrichs.
Proc. Amer. Math. Soc. 80 (1980), 627-630
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 587940
Renorming the Banach space $c_{0}$
Robert C. James.
Proc. Amer. Math. Soc. 80 (1980), 631-634
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 587941
Fixed points in nonconvex domains
Eric Chandler and Gary Faulkner.
Proc. Amer. Math. Soc. 80 (1980), 635-638
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 587942
Best approximation in certain Douglas algebras
Rahman Younis.
Proc. Amer. Math. Soc. 80 (1980), 639-642
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 587943
A Runge theorem for solutions of the heat equation
R. Diaz.
Proc. Amer. Math. Soc. 80 (1980), 643-646
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 587944
Existence theorems on unbounded sets in Banach spaces
Norimichi Hirano and Wataru Takahashi.
Proc. Amer. Math. Soc. 80 (1980), 647-650
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 587945
On a criterion for the univalence of holomorphic functions
Kee Wai Lau and Ming Chit Liu.
Proc. Amer. Math. Soc. 80 (1980), 651-652
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 587946
On operator ranges
Bhushan L. Wadhwa.
Proc. Amer. Math. Soc. 80 (1980), 653-654
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 587947
A note on analytic sets
John R. Steel.
Proc. Amer. Math. Soc. 80 (1980), 655-657
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 587948
Prediction $n$ units of time ahead
Takahiko Nakazi and Katutoshi Takahashi.
Proc. Amer. Math. Soc. 80 (1980), 658-659
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 587949
Note on sequences of Mayer-Vietoris type
Eldon Dyer and Joseph Roitberg.
Proc. Amer. Math. Soc. 80 (1980), 660-662
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 587950
Some remarks on projective Stiefel manifolds, immersions of projective spaces and spheres
Larry Smith.
Proc. Amer. Math. Soc. 80 (1980), 663-669
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 587951
Equivariant maps which are self homotopy equivalences
E. Dror, W. G. Dwyer and D. M. Kan.
Proc. Amer. Math. Soc. 80 (1980), 670-672
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 587952
Linear vector fields on $G_{k}(\mathbf{R}^{n})$
Maria Luiza Leite and Isabel Dotti de Miatello.
Proc. Amer. Math. Soc. 80 (1980), 673-677
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 587953
The weight of a pseudocompact (homogeneous) space whose cardinality has countable cofinality
Eric K. van Douwen.
Proc. Amer. Math. Soc. 80 (1980), 678-682
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 587954
Nonexistence theorems of higher order immersions of Dold manifolds
Teiichi Kobayashi.
Proc. Amer. Math. Soc. 80 (1980), 683-686
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 587955
$S$-sets and $S$-perfect mappings
R. F. Dickman and R. L. Krystock.
Proc. Amer. Math. Soc. 80 (1980), 687-692
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 587956
Paracompactness in perfectly normal, locally connected, locally compact spaces
Diane J. Lane.
Proc. Amer. Math. Soc. 80 (1980), 693-696
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 587957
On nowhere dense ccc $P$-sets
Alan Dow and Jan van Mill.
Proc. Amer. Math. Soc. 80 (1980), 697-700
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 587958
When $U(𝜅)$ can be mapped onto $U(𝜔)$
Jan van Mill.
Proc. Amer. Math. Soc. 80 (1980), 701-702
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 587959
A Peano continuum homeomorphic to its own square but not to its countable infinite product
Jan van Mill.
Proc. Amer. Math. Soc. 80 (1980), 703-705
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 587960
Invariant sets for classes of matrices of zeros and ones
Richard A. Brualdi and Jeffrey A. Ross.
Proc. Amer. Math. Soc. 80 (1980), 706-710
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 587961
A note on sum-free sets of integers
Mên Ch’ang Hu.
Proc. Amer. Math. Soc. 80 (1980), 711-712
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 587962